Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

AIDS-Related CancersAIDS-Related Cancers
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


KS in my palate
Mar 2, 2001

Dear doctor, in July 1999 I discovered to be HIV+. My VL was 1,500,000, CD4 231 and I had a KS in my hard palate. I started HAART (Viracept and Combivir). Now my VL is <50 and CD4 are 630. The KS in my palate has disappeared few months ago and now my palate looks pink and healthy. I feel very well, I travel a lot, I work, I do some sport, I eat everyhing. My question is very simple: how do you see my future? Can my KS be back sooner or later? Thank you very much for your help

Response from Dr. Dezube

I see your future as pretty bright. You have obviously responded extremely well to HAART therapy. So long as you maintain your CD4 and viral load values, the likelihood that your KS will return is quite low, but, of course, no one can give you a guarantee. Even if the HAART therapy begins to wear off, then the likelihood that your KS will return, will continue to remain low as long as you stay on the drugs.


Previous
Deep Kissing and Kaposi's Sarcoma
Next
chronic leukemia in HIV

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement